Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have I broken my hymen while masturbating since I passed out dark coloured urine and tissues while urinating ?

i dont know if i broke my own hymen while masturbating one night i dont do it often but this morning i went to urinate and it was kind of dark colored with small bits of tissue in it, there was certainly a amount of discomfort that went away quickly. there is a small amount of blood present but my cycle ended 2 days ago. what could this be?
Asked On : Mon, 31 Jan 2011
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello;
welcome to HealthcareMagic
The dark colored urine and few bits of tissues can be due to injury caused by mastrubation but the other possibility is more likely that since your cycle ended 2 days ago it can be clotted and collected blood which made the urine dark.If it has happened just once there is no reason to worry but if the discomfort or pain remains then get examined by a Gynaecologist.
Thanks
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor